MAUDE Adverse Event Report: SINOCARE INC TRUENESS AIR; SYSTEM,TEST,BLOOD GLUCOSE,0VER THE COUNTER

SINOCARE INC TRUENESS AIR; SYSTEM,TEST,BLOOD GLUCOSE,0VER THE COUNTER
Model Number STRIP,TNS 50CT
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Importer's (thi) retention testing and most likely underlying root cause pending completion.Notes: 1.Follow-up calls pending completion 2.Sinocare (a foreign manufacturer, fei #(b)(4) and trividia health, inc.(a u.S.Company/importer, fei #(b)(4) have entered into a customer service agreement.Trividia health, inc.Handles customer complaints for the truenesstm blood glucose monitoring system and truenesstm air blood glucose monitoring system (k231476 class 2) and records customer information, establishing a unique complaint number.
 
Event or Problem Description
Consumer reported complaint for control result out of control range and erratic blood glucose test results.The customer called concerned with test results from results obtained of 123, 146, 110 and 160 mg/dl.The customer stated his expected am fasting blood glucose test result is 120 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results, during the call, a back-to-back blood test was not performed by the customer.Per customer, the product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 05/20/2027 and per the customer the open vial date is 2 weeks ago.The meter memory was reviewed for previous test result history (only 4 results provided) result: 1: 123 mg/dl date: (b)(6) 2026 time: 5:38 pm non-fasting result 2: 146 mg/dl date: (b)(6) 2026 time: 5:27 pm non-fasting result 3: 110 mg/dl date: (b)(6) 2026 time: 9:25 pm non-fasting result 4: 160 mg/dl date: (b)(6) 2026 time: 9:23 pm non-fasting.

Brand Name
TRUENESS AIR
Common Device Name
SYSTEM,TEST,BLOOD GLUCOSE,0VER THE COUNTER
Manufacturer (Section D)
SINOCARE INC
no,265 guyuan road
hi-tech zone
changsha, hunan CN410 205
CH  CN410205
Manufacturer (Section G)
SINOCARE INC
no.265 guyaun road
hi-tech
changsha, hunan CN 41 0205
CH   CN 410205
Manufacturer Contact
jeremy chow
no.265 guyaun road
hi-tech
changsha, hunan CN 41-0205
CH   CN 410205
MDR Report Key24452047
Report Number3016863723-2026-00002
Device Sequence Number13253931
Product Code NBW
UDI-Device Identifier00021292015084
UDI-Public(01)00021292015084(17)270520(10)5R5072
Combination Product (Y/N)N
PMA/510(K) Number
K231476
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTRIP,TNS 50CT
Device Lot Number5R5072
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown